# SDR ZZDA2011657

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1D, 2D, 3D INOPERATIVE.  REMOVED AND REPLACED BATTERY SUPPLY ASSEMBLY AT STA 341 PER AMM 33-51.  CHECKS OK.
